advertisement
Question
Posted by: Nicolette H | 2007/03/05

Pill period delay?

I took Triphasil to delay my period by a weekend because we were going away. I started taking the pill on the Wednesday and took the last one on the Sunday of the same week. If my calcluations about the dates are correct I should have begun my period on the Monday morning or Tuesday the latest, but nothing has happened yet. My peiod is more than 1 week late. Can Triphasil have this side effect?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You are not meant to take Triphasil in this way. If you are taking it regularly, you just skip the placebos, but what you have done is likely to disrupt your cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement